# SDR DHL99802001

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2360 · Static Discharge System
- Part: Static Wicks
- Part number: 16305
- Condition: Damaged
- Location: Wings
- Component: S656282DC10A
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN PRECIP BOTH VHF AND HF WILL TRANSMIT BUT NOT RECEIVE.  REPLACED 10 STATIC WICKS AND NR 1 VHF ANTENNA PER MM 23-60-0 AND 23-10-0.
